Linear disjointness preservers of W*-algebras
Publication in refereed journal

Times Cited
Web of Science12WOS source URL (as at 22/01/2021) Click here for the latest count
Altmetrics Information

Other information
AbstractIn this paper, we give a complete description of the structure of zero product and orthogonality preserving linear maps between W*-algebras. In particular, two W*-algebras are *-isomorphic if and only if there is a bijective linear map between them preserving their zero product or orthogonality structure in two directions. It is also the case when they have equivalent linear and left (right) ideal structures.
All Author(s) ListLeung CW, Tsai CW, Wong NC
Journal nameMathematische Zeitschrift
Detailed descriptionVol 270, No.3-4
Volume Number270
Issue Number3-4
PublisherSpringer Verlag (Germany)
Pages699 - 708
LanguagesEnglish-United Kingdom
KeywordsAutomatic continuity; Left ideal preservers; Orthogonality preservers; W*-algebras; Zero product preservers
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-23-01 at 01:26